MathSciNet Relay Station
MathSciNet bibliographic data
MR1094964 (92a:11120) 11R16 (11G05)
Washington, Lawrence C. A family of cyclic quartic fields arising from modular curves. Math. Comp. 57 (1991), no. 196, 763–775.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement